Program

Printer-friendly versionSend by email

 

The 2017 Conference on Ending Homelessness program will be published in early Spring, 2017. 


 



2016 Conference on Ending Homelessness
Program At A Glance

 

To see the full conference schedule click here.

Conference workshops and speakers are subject to change. Continuing education credit information is coming soon.

PROGRAM SCHEDULE - WEDNESDAY, MAY 11

Conference On Ending Homelessness Main Program.
Click within the program schedule for a detailed description of each workshop and presenter bios.
Workshops labled
  count toward Emerging Advocates Program credits. Workshops labeled with  or  count toward continuing education credits. 

Conference Check-In 
(7:00am-5:00pm)

Breakfast Buffet 
(7:00am-8:30am)

Opening Plenary 
(8:30am-9:00am)
Welcome Address
Representative Timm Ormsby, 3rd Legislative District, Washington House of Representatives
Travel Time (9:00am-9:20am)
90-Minute Workshops (9:20am-10:50am)

A1: Intersection Between Race, Class, & Homelessness Part I
 

A2: Shifting Priorities: From First Come First Serve To Vulnerability Assessment

A3: Improving Access To Housing For People With Criminal Records

A4: Outreach 101: Tools For Client Engagement

A5: An Eye On Performance: Taking Rapid Rehousing From Good To Great

Travel Time (10:50am-11:10am)
75-Minute Workshops (11:10am-12:25pm)

A6: Intersection Between Race, Class, & Homelssness Part II
 

A7: A Rural Model For Building A Village Of Tiny Homes To Address Homelessness

A8: Advocating For Your Clients With Landlords & Employers

A9: Sustaining Progress Made In Reducing Veteran Homelessness

A10: Fostering Participant Voice In Your Community Milieu

Community Acupuncture (9:20am-12:25pm)
Acupuncturist Rebekah Demirel L.Ac., Trauma Integration Programs is offering community acupuncture sessions. Enjoy an acupuncture treatment and take the time to unwind and let your nervous system get some much deserved rest and relaxation. Payment is on a sliding scale from 20$ to 40$. You can learn more about Rebekah at www.traumaprograms.com.
Lunch (12:25pm-1:40pm)
Keynote Address
Diane Yentel, President & CEO, National Low Income Housing Coalition
Travel Time (1:40pm-2:00pm)
Community Acupuncture (2:00pm-5:00pm)
Acupuncturist Rebekah Demirel L.Ac., Trauma Integration Programs is offering community acupuncture sessions. Enjoy an acupuncture treatment and take the time to unwind and let your nervous system get some much deserved rest and relaxation. Payment is on a sliding scale from 20$ to 40$. You can learn more about Rebekah at www.traumaprograms.com.
90-Minute Workshops (2:00pm-3:30pm)

A11: Tools To Address The Criminalization Of Homelessness
 

A12: Effective Advocacy In Rental Housing Admissions

A13: Permanent Supportive Housing & Supported Employment Fidelity Criteria

A14: Building A Holistic Coordinated Entry & Assessment System: Moving Beyond Waitlist Management

A15: Fair Housing Rights & Gender

Travel Time (3:30pm-3:50pm)
75-Minute Workshops (3:50pm-5:05pm)

A16: #HomelessEmergency: A New Strategy For An Old Problem

A17: Welcome To Your New Home: Helping Refugees With Housing In Washington State

A18: Meaningful Constituent Engagement: Youth Voices
 

A19: Housing First: Consumers, Peers, & Recovery
 

A20: Program Rules: The Good, The Bad, & The Ugly

Conference Reception (5:05pm-6:30pm)

 

Back to the top

 

PROGRAM SCHEDULE - THURSDAY, MAY 12

Click within the program schedule for a detailed description of each workshop and presenter bios.

Conference Check-In 
(7:30am-3:15pm)
Breakfast Buffet 
(7:30am-9:00am)
90-Minute Workshops 
(9:00am-10:30am)

B1: Laying The Foundation To Renew State And Local Homelessness Funding

B2: Shame & Shame Resilience In Child Welfare
 

B3: Practical Implementation Of An Agency Opioid Overdose Response Policy

B4: Ending Homelessness With Diversion

B5: Prevention Does Not End Homelessness

Travel Time (10:30am-10:50am)
75-Minute Workshops (10:50am-12:05pm)

B6: Transformational Leadership: Influence & Inspire Your Staff

B7: Flexible Funding To Help Survivors Of Domestic Violence Avoid Homelessness

B8: Building Affordable Housing Political Power Through Resident Organizing

B9: What's Next In Housing First?  Housing & Employment Integration Strategis

B10: How Low Can You Go? Bending Over Backwards To Lower Eligibility Criteria & House The Most Vulnerable

Lunch (12:05pm-1:30pm)
Keynote Address
Mildred Thompson, Senior Director, PolicyLink; Director, PolicyLink Center for Health Equity & Place
Travel Time (1:30pm-1:45pm)
90-Minute Workshops (1:45pm-3:15pm)

B11: DV Housing First: Delivering Housing Services And Solutions To Survivors 

B12: Organizing Local Campaigns To Expand Access To Housing

B13: Retooling The Spokane Homeless System

B14: Lessons From The Frontiers Of Data Storytelling

B15: Serving Transgender Clients In Housing & Shelter Settings

Local Government Homelessness & Affordable Housing Convening (3:30pm-5:00pm)

 

Back to the top